Building High-Performance Muscle™
Steroids
 
Lump After Last Injection
1
 

Second Account
Level

Join date: May 2010
Location:
Posts: 3

So on my last injection of nandro phenyl prop, thigh shot, half way through I felt pain so I took out the needle and blood started gushing out quite a bit. I'd aspirated so I'm sure I didn't inject into a vein. I injected the rest on another spot on the same quad.

After a day or two I noticed a lump, like a hard knot was growing on that sport and it was also red. It's been three days since its appearance and it's still there. I'll include a pic, some things to note after reading the injection pain sticky and some other stuff:

I don't have a fever

the knot doesn't have edema

it is kind of warm to touch but not extremely hot

there's no red streaks running from it

it's not painful to touch


Is it possible it's just hematoma from me quite obviously hitting the vein which bled like crazy (and then injecting the same muscle again on another spot)

Can it be an infection despite me lacking the aforementioned symptoms?

At any rate, I will be seeking medical help within a couple of days if it doesn't go away. I'm posting here because I'm wondering if I should be more urgent about it.

  Report
 

GGlife
Level 3

Join date: Oct 2008
Location: Australia
Posts: 156

Dont know how helpful this is but I can offer my medical 2c:

Thats not a haematoma (which is a bruise), its localised inflammation imo. My best guess is that its because of some local damage/irritation you caused during the injection (ie. the pain you mentioned), or it could be (mild) infection (which is indeed possible in the absence of fever/oedema).

If I were you I'd get it checked out; I wouldn't be rushing to emergency though, if thats what your worried about

  Report
 

Jacked fibraz
Level

Join date: Oct 2009
Location:
Posts: 168

After you pulled out after hitting the vein, did you swab the area of the leg you injected in the second time?

  Report
 

Second Account
Level

Join date: May 2010
Location:
Posts: 3

Thanks GG life. I have a doc appointment coming up this Monday to check it out.

YEah Jacked I did but I kind of panicked when the blood was gushing out like crazy, it's never happened to me before despite loads of injections. I kind of clumsily used a towel to wipe the blood away quickly so that it wouldn't trickle down my leg and stain the carpet (dumb I know..) before cleansing. It may very well be an infection b/c of this.

Anyway as it is the swelling AND the redness has gone down significantly which is good.

Addendum: anyone here use nandro phenyl prop? Is it normal for the shots to sting this much. that cycle must have been the hardest ever, pinning three times a week and the oil is EXTREMELY painful despite the gear being legit pharma grade.

  Report
 

smith machine
Level

Join date: Mar 2010
Location: Australia
Posts: 173

Alot of people get prop pain (I get it from test p and mast p) i dont think ph prop would be much different.

U did inject outer thy right (quad) didnt you?

Just curious.

Definetly Looks like an infection/irritation of some sort.

My mate had a reaction with test prop where this happened but got a massive fever and massive swelling.

He was the only one that it happened to with the same gear exactly as other people used.

With 2 different clean injection sites/locations.

We guessed its some sort of acute allergic reaction to maybe the type of oil used...all we could think of.

If I use a 25g pin I dont get the blood gushing out problem.

  Report
 

Second Account
Level

Join date: May 2010
Location:
Posts: 3

smith machine wrote:
Alot of people get prop pain (I get it from test p and mast p) i dont think ph prop would be much different.

U did inject outer thy right (quad) didnt you?

Just curious.

Definetly Looks like an infection/irritation of some sort.

My mate had a reaction with test prop where this happened but got a massive fever and massive swelling.

He was the only one that it happened to with the same gear exactly as other people used.

With 2 different clean injection sites/locations.

We guessed its some sort of acute allergic reaction to maybe the type of oil used...all we could think of.

If I use a 25g pin I dont get the blood gushing out problem.


Fuck man, I dunno, the "prop pain" it got quite bad mid cycle. I couldn't work legs properly. I won't be using the same pharma brand NPP again, seems to defeat the point of a cycle if I can only train legs once a week.

Yeah. Outer thigh, pic is a little deceptive. The swelling is pretty much going away and there's no redness left, it's about the size of a large peanut now from the size of a golf ball. I do have a slight fever now though, it came on today, 8 days after the botched injection.. don't think it's to do with the injection.

Already booked doc appointment for tomo unless I wake up with the lump gone and the fever gone.

  Report
 

Jacked fibraz
Level

Join date: Oct 2009
Location:
Posts: 168

If the apppt's tomorrow then it can't hurt to go. Make sure to tell the doctor exactly what happened. He cannot report you or get you in any legal trouble, so be completely open; it'd be stupid to risk your health for stuff like this.

You may have already known that but I just wanted to make sure. A lot of good people get hurt because they think otherwise.

Let us know what happens!

  Report
1
Topic is Locked
This thread has reached its maximum number of replies. Click HERE to start a new topic.